Solpadeine Plus Capsules 32

  • Uses a triple action formula – paracetamol, codeine and caffeine – 
  • Helps deliver fast and effective pain relief. 
Our Price £5.79 RRP £7.19
Out of stock
You save £1.40

Key Benefits

Delivery- £2.99  great value.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

Contents:

Red and white capsules containing paracetamol 500mg, codeine 8mg and caffeine 30mg.

Indication:

Relief of acute, moderate pain including migraine, headache, backache, rheumatic pain, period pain, dental pain, sprains and strains and sciatica.

Dosage:

Adults and children 12 years and over: Two capsules up to 4 times daily, and not more frequently than every 4 hours. Do not exceed 8 capsules in 24 hours.

Caution:

Do not take continuously for more than 3 days without medical review.

Chapter:

Oral analgesics.

Disclaimer:

This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.



Write Your Own Review
You're reviewing:Solpadeine Plus Capsules 32
Copyright © 2021 by Chemist Counter Direct